# SDR USAA2009052791301

- Difficulty date: May 12, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6177471 - CRACK ON STRINGER TIE AT BS400, S28L. REPLACED STRINGER TIE AT BS400, S28L IAW B737 SRM 51-10-02.
